# SDR HEEA967691

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Case Assy
- Part number: 212040468001
- Condition: Port Missing
- Location: Bearing Lube
- Part time: 5,934 hours
- Component: 212040004009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R GEARBOX REMOVED DUE TO METAL IN OIL.  FOUND OUTPUT DUPLEX BEARING P/N 212-040-456-001, S/N J6885, T.T. 1669:25 SPALLED.  LUBRICATION PORT TO FEED BEARING, NOT PRESENT IN ABOVE MENTIONED CASE ASSY, CAUSING BEARING FAILURE.
